# SDR FDEA200906081946

- Difficulty date: June 8, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 47,802 hours, 16,153 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52374160208
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON AFT CARGO DOOR INNER SKIN. REPAIR PERFORMED BY REPLACEMENT OF PART IAW SRM 51-72-10.
